Advertisement

Siberian Mathematical Journal

, Volume 27, Issue 6, pp 904–914 | Cite as

The problem of equality in varieties of semigroups, rings, and lie algebras

  • I. L. Mel'nichuk
  • M. V. Sapir
  • O. G. Kharlampovich
Article
  • 19 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    O. G. Kharlampovich, “A finitely presented solvable group with an undecidable problem of equality,” Izv. Akad. Nauk SSSR, Ser. Mat.,45, No. 4, 852–873 (1981).Google Scholar
  2. 2.
    O. G. Kharlampovich, “A finitely presented solvable group with an undecidable problem of equality,” in: The 7th All-Union Symposium in Group Theory: Proceedings [in Russian], Krasnoyarsk (1980), p. 131.Google Scholar
  3. 3.
    G. P. Kukin, “The problem of equality and free products of Lie algebras,” in: The 4th All-Union Symposium in the Theory of Rings, Algebras, and Molecules: Proceedings [in Russian], Kishinev (1980), pp. 62–63.Google Scholar
  4. 4.
    G. P. Kukin, “The problem of equality and free products of Lie algebras and associative rings,” Sib. Mat. Zh.,24, No. 2, 86–95 (1983).Google Scholar
  5. 5.
    O. G. Kharlampovich, “Algorithmic and other combinational questions for groups, and Lie algebras,” Ph.D. Dissertation, Sverdlovsk (1983).Google Scholar
  6. 6.
    The Dnester Notebook. Unsolved Problems in the Theory of Rings and Modules [in Russian], 3rd ed., Novosibirsk (1982).Google Scholar
  7. 7.
    P. Perkins, “Basis for equational theories of semigroups,” J. Algebra,11, No. 2, 298–314 (1969).Google Scholar
  8. 8.
    A. Clifford and G. Preston, Algebraic Theory of Semigroups [Russian translation], Vol. 2, Mir, Moscow (1972).Google Scholar
  9. 9.
    M. V. Volkov, “Finite basis theorem for systems of semigroup identities,” Semigroup Forum,28, 93–99 (1984).Google Scholar
  10. 10.
    A. I. Mal'tsev, “On homomorphisms onto finite groups,” Uch. Zap. Ivanovskogo Ped. Inst.,18, No. 5, 49–60 (1958).Google Scholar
  11. 11.
    Yu. N. Mal'tsev, “Basis of identities of the algebra of upper triangular matrices,” Algebra Logika,10, No. 4, 393–408 (1971).Google Scholar
  12. 12.
    G. Baumslag, “Subalgebras of finitely presented solvable Lie algebras,” J. Algebra,45, 295–305 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • I. L. Mel'nichuk
  • M. V. Sapir
  • O. G. Kharlampovich

There are no affiliations available

Personalised recommendations